Anyone Who Has Actually Experienced Implantation Bleeding

1 Replies
vagymnast - February 16

It is a week before my AF is due. I am on b/c pills, but this month i was put on a stronger dose since i kept having breakthrough bleeding. My br___ts have been sore for the last 2 weeks since I started taking them. But the soreness has not gone away, not even a little... it is the most annoying thing in the world. Then I was having a bit of nausea every once in while. Then today I went to the bathroom in the middle of the day, and when I wiped, there was a tiny bit of pink blood... after that, nothing more... I have had lots of unprotected s_x this month, so I guess even with the pills, there is a chance... im not really ttc... but then again we arent being all that careful either... so AF is due in a week, whats up with the pink spotting? and i want my ta-ta's to stop hurting.... LOL...

 

LadyD - February 17

Vagymnast, it may be the horrmones in the bc pills since you rec'd a stronger dose. I wouldn't rule out pregnancy b/c as we all know, nothing is 100%. Sorry- can't begin to tell you how to get your ta-ta's to stop hurting..lol. Take a test when your af is due to ease your mind. Good luck. (P.S. if you aren't ttc, maybe you should use condoms too just to have an extra barrier..lol)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?